# SDR DALA13058405640

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA SEAT TRACK CORRODED BS 377 LBL 24.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-52.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-05 AND 51-40-02.
